# SDR 2022F00315

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: General aviation
- Aircraft: DCAD
- Make and model: Lear 60LEAR
- Aircraft serial: 60414
- Aircraft time: 1,902 hours, 1,896 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limit Switch
- Part number: PN2625504543
- Condition: Mismarked
- Location: Zone 500
- Component: Flap System, Lear
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON THE 28TH OF JUNE 2022 THE L/H FLAP LIMIT SWITCH ASSY I.A.W. AMM 27-50-05 WAS CHANGED AT THE A/C D-CADA. THE ORDERED SWITCH ASSY WAS ACCOMPANIED WITH AN FAA FORM 8130-3 STATUS NEW, WHICH WAS ISSUED BY LEARJET INC ON THE 08/03/2020.  THE SWITCH WAS ADJUSTED I.A.W. AMM 27-50-05 AND AFTERWARDS, A FUNCTIONAL TEST OF THE FLAP SYSTEM WAS PERFORMED I.A.W. AMM 27-50-00.  ALL WORK WAS SUCCESSFULLY COMPLETED WITHOUT ANY COMPLAINTS AND THE AIRCRAFT WAS RELEASED TO SERVICE ON THE 28.06.2022.  HE CREW RECEIVED A T/O-WARNING DURING T/O-ROLL (FLAPS 8‘).  THE T/O WAS ABORTED AT LOW SPEED (APPROXIMATELY 40KT). THE FLIGHT WAS CANCELLED, AND A TECHLOG ENTRY WAS MADE (SEE ALSO OPS OCCURRENCE REPORT #256).  THE AIRCRAFT WAS RETURNED TO THE MAINTENANCE HANGAR FOR TROUBLESHOOTING. DURING THE TROUBLESHOOTING, A WIRING CHECK WAS PERFORMED DURING WHICH THE CONTINUITY WAS MEASURED ON J1071 BETWEEN PIN 4 AND PIN 5 IN THE FLAPS FULL DOWN POSITION. AT THIS POINT, NO CONTINUITY WAS MEASURED.  DURING THE SUBSEQUENT CHECK OF THE WIRING OF THE L/H FLAP SWITCH, IT WAS FOUND THAT THE CABLE DESIGNATION FOR NO. 1 (C) & NO. 2 (NO) WERE MIXED UP AND THEREFORE THE TWO CABLES WERE CONNECTED THE WRONG WAY ROUND DURING INSTALLATION.  THE REASON FOR THE ABORTED TAKE-OFF WAS THE INCORRECTLY CONNECTED SWITCH S53 DUE TO THE INCORRECT LABELING OF THE CABLES FROM THE MANUFACTURER.
